Freak waves in crossing seas

Onorato, M, Proment, D and Toffoli, A (2010) Freak waves in crossing seas. European Physical Journal - Special Topics, 185 (1). pp. 45-55. ISSN 1951-6355

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Davide Proment
Date Deposited: 17 Apr 2013 15:41
Last Modified: 15 May 2020 23:44
DOI: 10.1140/epjst/e2010-01237-8

Actions (login required)

View Item View Item